# SDR ASOA201200104

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 33,337 hours, 29,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9  AT FS 364.00-469.0+128 CORRODED.  REMOVED CORROSION IAW SRM 51-21-06 MATERIAL LOSS 0.005,  FOUND WITHIN LIMITS IAW SRM 53-00-00.
